| Catalog Number |
381023 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the needle only retracted partway.The customer confirmed about an hour later that it had fully retracted due to vibration during use.The needle retraction is sluggish.
Additional Manufacturer Narrative
E.1.Characters limit is exceeded at facility name: (b)(6).H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.